# SDR DALA1140730627

- Difficulty date: June 7, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME DENTED ON LIP STA 940 AT STR 5R.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 187359 W/O 87881570001.
